# SDR 2010FA0001091

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: General aviation
- Aircraft: N88405
- Make and model: Bbavia 7GCB
- Aircraft serial: 78475
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE WITH AD 2000-25-02 R1 FOUND A LONGITUDINAL CRACK ON THE RT WING REAR SPAR, JUST INBD OF REAR STRUT ATTACH POINT, DUE TO AGE OF SPAR.
